# SDR A6WA200740699

- Difficulty date: December 10, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXIST ON FLOOR STRUCTURE FS 280, LBL 9 TO RBL 9.  PERFORMED ON FLOOR STRUCTURE FS 280, LBL 9 TO RBL 9 IAW REO 601R-53-11-926. (K)
